# SDR UPS08551668

- Difficulty date: February 14, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Message
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR/GROUND DISAGREE MESSAGE.  ACCOMPLISH FIM 32-09 FIG 106 NO FAULTS AND FIM 32-09-03 FIG 103 PSEU BITE CHECK, NO FAULTS NOTED.  PSEU SYSTEM IS OK.  STATUS MESSAGE CLEARED.
